# SDR TWAA9808601

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ABQ - FLT 649 - STRONG ELECTRICAL BURNING SMELL IN AREA OF CABIN ROW 5, ABOVE RT SEATS.  REMOVED PANELS AND THOROUGHLY INSPECTED AREA FROM ROW 1 THROUGH 8.  NO DEFECT NOTED.  (M)
